# SDR AU970730

- Difficulty date: June 27, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO240A
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Seal
- Part number: 21502
- Condition: Loose
- Location: Vac Pump Pad
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM PUMP DRIVE SHAFT SEAL LOOSE - FOUND WHEN PAD BLANKING PLATE REMOVED TO RECTIFY OIL LEAK - NO VACUUM PUMP FITTED TO THIS AIRCRAFT
